# SDR 2A6D20210701001

- Difficulty date: July 1, 2021
- Submitted: July 1, 2021
- Operation: Air carrier
- Filed by: Air Methods LLC, repair station 2A6D933B
- Aircraft: N4613
- Make and model: Snias AS350B3
- Aircraft serial: 4613
- Aircraft time: 5,507 hours, 11,300 cycles
- System (JASC): 5302 · Rotorcraft Tail Boom
- Part: Frame
- Condition: Chafed
- Location: Tailboom
- Part time: 5,507 hours, 11,300 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SIDE TAIL BOOM JUNCTION FRAME (PN 350A21-4503-20) HAS CHAFING DAMAGE FROM THE CABLE RUBBING ALONG THE EDGE OF A FEEDTHROUGH HOLE IN THE UPPER PORTION OF THE FRAME. THE DAMAGE IS UP TO 0.070” DEEP, 0.100” WIDE, AND 0.500” LONG.
